eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized

Tools
Drugs A-Z       Conditions A-Z       Feature support groups

Home > Personalized tools > Ask a question

Personalized Q&A - get answers from patients like you

Your question should be answered by "you".

Ask a question for any gender, age, 16,000 conditions, 45,000 drugs, vitamins and supplements. eHealthMe will connect you with patients like you: people of the same gender, age, conditions and medications to get answers, free.

Instructions:
  • all fields with ** are required
  • you can enter more than one condition in section 3, or more than one drug in section 4
  • at least one condition or one drug is required
  • for more accurate results, enter ALL the conditions in section 3 and ALL the drugs in section 4, respectively
1. Question
Question **
Screen name**(will be made public)
E-mail **(always kept private)
2. Patient information
Year of birth **    
Gender **        
Race **
3. Conditions or symptoms the patient has

- One per line.

Condition or symptom

4. Drugs, vitamins, supplements the patient takes, about to take, AND no longer takes but are in question

- One per line.

Drug name

5. Details ** (more details tend to attract more attention and thus more responses !!!)


Agreement: by submitting the question, I agree with eHealthMe.com's Terms of Uses and Privacy Policy.

Note: we will not publish a question or an answer we consider incomplete, duplicate, or inappropriate.


Recent personalized Q&As

  • Do any of my medications cause peripheral neuropathy
    Answer: I hope by now you have obtained answers about your peripheral neuropathy. My neuropathy started after beginning R-CHOP for Non-Hodgkins Lymphoma. The drug that induced mine was Vincristine Sulfate. Upon finishing my treatments 4 ½ months later, my neuropothy went away. (12 hours ago)
  • If you stop taking oxcarbazepine will your hair grow back?
    has been getting thinner on top and now there's a little bald spot it just seems like the last month and a half maybe that I've noticed that my hair has been getting thinner on top and now there's a little bald spot where its really thin and you can see the scalp and he increased my dosage by 600 mi ... (13 hours ago)
  • Is the a correlation with mycobacterium and myasthena gravis?
    Answer: Myasthhenia is an autoimmune disease, not a bacteria or virus. I wouldn't think lepracy exposure would not trigger MG years later but who really knows if something like that could effect MG antibodies? It seems aging is an MG factor for some non congenital types. (18 hours ago)
  • What works for nasal drip
    how to get rid of nasal drip while taking sutent,how to get rid of nasal drip while taking sutent,how to get rid of nasal drip while taking sutent ... (21 hours ago)
  • Lasix with low blood pressure
    Hello My Medical Family, My mom has been in ICU for over a month now. She has been on lasix for over 6 years now and for two nights the hospital has not given her lasix. I can see her legs and arms puffy filled with liquids and it makes me so sad to see moms in this pain. Dr kept telling us that he ... (23 hours ago)

   

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.